# SDR SWI2024F0000595

- Difficulty date: June 21, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 46,579 hours, 30,617 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED CUT--LINES TO STR23L AND STR23R TO ACCESS AND REMOVE FRAME 280.00  THIS PROCEDURE HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26    (FILED CLOSED)     REPAIRED STR23L AND STR23R AT FS FRAME 280.00 IN REF TO REO 670-53-11-1967 REV-- DATED 2024-07-02. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-900-1002-SKY. COMPLIED WITH MAJOR REPAIR M-337.
